# SDR SIMA20180614002

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 41,221 hours, 36,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL OVERWING EMERGENCY LIGHT WILL NOT ILLUMINATE. R&R RT EXTERNAL OVERWING EMERGENCY LIGHT ASSY IAW AMM 33-50-10 OPS CK GOOD.
